# SDR SIMA20180111001

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,378 hours, 27,603 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Deactivated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT FL 240.  REACTVATION PROCEDURE FOR ELECTRONEUMATIC OUTFLOW VALVE PERFORMED.  OPS TESTED IAW AMM 21-30-00.  NORMAL.
